American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55P45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] J. Grbić, S. Theriault and J. Wu. Decompositions of looped co-$H$-spaces. Proc. Amer. Math. Soc. 141 (2013) 1451-1464.
Abstract, references, and article information   
View Article: PDF

[2] Stephen D. Theriault. The $3$-primary classifying space of the fiber of the double suspension. Proc. Amer. Math. Soc. 136 (2008) 1489-1499. MR 2367123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] J. P. May and F. Neumann. On the cohomology of generalized homogeneous spaces. Proc. Amer. Math. Soc. 130 (2002) 267-270. MR 1855645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Carmen Elvira and Jose L. Navarro. New proof of two Berstein-Hilton theorems. Proc. Amer. Math. Soc. 129 (2001) 3737-3740. MR 1860510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Norio Iwase. Adjoint action of a finite loop space. Proc. Amer. Math. Soc. 125 (1997) 2753-2757. MR 1401745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Gregory Lupton and John Oprea. Fixed points and powers of self-maps of $H$-spaces . Proc. Amer. Math. Soc. 124 (1996) 3235-3239. MR 1328360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kee Young Lee and Moo Ha Woo. Generalized evaluation subgroups of product spaces relative to a factor . Proc. Amer. Math. Soc. 124 (1996) 2255-2260. MR 1350952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James P. Lin and Frank Williams. Homotopy-commutative $H$-spaces . Proc. Amer. Math. Soc. 113 (1991) 857-865. MR 1047005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Frank Williams. The $H$-deviation of a lift . Proc. Amer. Math. Soc. 104 (1988) 1291-1295. MR 931748.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Frank Williams. Primitive obstructions in the cohomology of loopspaces . Proc. Amer. Math. Soc. 91 (1984) 477-480. MR 744652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hans-Werner Henn. On almost rational co-$H$-spaces . Proc. Amer. Math. Soc. 87 (1983) 164-168. MR 677254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. A. McGibbon. Some properties of $H$-spaces of rank $2$ . Proc. Amer. Math. Soc. 81 (1981) 121-124. MR 589152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Arthur H. Copeland and Albert O. Shar. Homotopy nilpotency and associativity . Proc. Amer. Math. Soc. 80 (1980) 487-490. MR 581011.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. R. Hubbuck. A conjecture on the $p$-regularity of an $H$-space . Proc. Amer. Math. Soc. 78 (1980) 149-153. MR 548104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dean Lucas. A multiplication in $N$-space . Proc. Amer. Math. Soc. 74 (1979) 1-8. MR 521863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1